# SDR AALA202010279009

- Difficulty date: October 27, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 64,321 hours, 24,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND EMERGENCY LIGHTS AT DOOR R3 NOT WORKING.  REMOVED AND REPLACED 3 RT DOOR EMERGENCY POWER SUPPLY UNIT (AALA202010279004) AND BATTERY (AALA202010279009), IAW AMM33-51-38-000-001-A &33-51-38-400-001-A.
